RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2010, Volume 11, Issue 1, Pages 54–67 (Mi cheb187)  

This article is cited in 1 scientific paper (total in 2 paper)

The argument of the Riemann zeta function

R. N. Boyarinov

M. V. Lomonosov Moscow State University

Full text: PDF file (335 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 11M06
Received: 23.05.2010

Citation: R. N. Boyarinov, “The argument of the Riemann zeta function”, Chebyshevskii Sb., 11:1 (2010), 54–67

Citation in format AMSBIB
\Bibitem{Boy10}
\by R.~N.~Boyarinov
\paper The argument of the Riemann zeta function
\jour Chebyshevskii Sb.
\yr 2010
\vol 11
\issue 1
\pages 54--67
\mathnet{http://mi.mathnet.ru/cheb187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2919845}


Linking options:
  • http://mi.mathnet.ru/eng/cheb187
  • http://mi.mathnet.ru/eng/cheb/v11/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “Letter to the editors”, Izv. Math., 75:4 (2011), 869–869  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. A. Korolev, “On Karatsuba's problem related to Gram's law”, Proc. Steklov Inst. Math., 276 (2012), 156–166  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:175
    Full text:48
    References:10
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019